VOL. 22 · NO. 4 | August, 2018
Hailin Liu, Bengong Lou, Bo Ling
Taiwanese J. Math. 22 (4), 767-777, (August, 2018) DOI: 10.11650/tjm/171202 Open Access
KEYWORDS: arc-transitive graph, Cayley graph, cube-free order, 20B25, 05C25
Min Zhang, Jinjiang Li
Taiwanese J. Math. 22 (4), 779-811, (August, 2018) DOI: 10.11650/tjm/170906 Open Access
KEYWORDS: Waring-Goldbach problem, circle method, exceptional set, 11P05, 11P32, 11P55
Stefano Filipazzi
Taiwanese J. Math. 22 (4), 813-850, (August, 2018) DOI: 10.11650/tjm/171204 Open Access
KEYWORDS: generalized polarized pair, Volume, boundedness, DCC, 14E30, 14J10, 14J29
Jishan Fan, Tohru Ozawa
Taiwanese J. Math. 22 (4), 851-858, (August, 2018) DOI: 10.11650/tjm/180102 Open Access
KEYWORDS: Ginzburg-Landau model, superconductivity, Lorentz gauge, 35A05, 35A40, 35K55, 82D55
Guang-Sheng Chen, Shi-Liang Wu
Taiwanese J. Math. 22 (4), 859-880, (August, 2018) DOI: 10.11650/tjm/171001 Open Access
KEYWORDS: Traveling wave, competition system, invasion entire solution, existence, 35K57, 92D30, 34K30
Nai-Sher Yeh
Taiwanese J. Math. 22 (4), 881-899, (August, 2018) DOI: 10.11650/tjm/171205 Open Access
KEYWORDS: capillary-gravity waves, cylindrical wavemaker, Hocking's edge condition, earthquakes, 76B45, 35Q92, 76D45
Roksana Słowik
Taiwanese J. Math. 22 (4), 901-908, (August, 2018) DOI: 10.11650/tjm/180103 Open Access
KEYWORDS: Hessenberg matrix, Toeplitz matrix, matrix inverse, determinant, ‎15A09, 15A15, 15B05, 65F05
César E. Torres Ledesma
Taiwanese J. Math. 22 (4), 909-930, (August, 2018) DOI: 10.11650/tjm/170905 Open Access
KEYWORDS: non local regional Laplacian, Critical exponent, fractional Sobolev spaces, ground state solutions, 45G05, 35A15, 35J60, 35B25
Tae Gab Ha
Taiwanese J. Math. 22 (4), 931-948, (August, 2018) DOI: 10.11650/tjm/171203 Open Access
KEYWORDS: asymptotic stability, viscoelastic equation, Variable coefficients, Balakrishnan-Taylor damping, 35L70, 35B40
Xuefei He, Kun Wang
Taiwanese J. Math. 22 (4), 949-978, (August, 2018) DOI: 10.11650/tjm/171002 Open Access
KEYWORDS: convection-diffusion equation, finite difference method, singularly perturbed problem, shishkin mesh, error estimate, 65L11, 65N06, 65N15
Zhenhua Xu
Taiwanese J. Math. 22 (4), 979-1000, (August, 2018) DOI: 10.11650/tjm/170904 Open Access
KEYWORDS: weakly singular oscillatory integral, Clenshaw-Curtis-Filon-type method, modified moments, recurrence relation, error bound, 65D32, 65D30
Quoc Khanh Phan, Minh Tung Nguyen
Taiwanese J. Math. 22 (4), 1001-1029, (August, 2018) DOI: 10.11650/tjm/180505 Open Access
KEYWORDS: second-order KKT multiplier, variable ordering structure, nondominated point, contingent derivative of index $\gamma$, constraint qualification, 90C30, 90C46, 49J52, 49J53
Back to Top